Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the distributions of the zeros of sums of exponentials of polynomials


Author: L. A. MacColl
Journal: Trans. Amer. Math. Soc. 36 (1934), 341-360
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1934-1501747-X
MathSciNet review: 1501747
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501747-X
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society